# SDR DALA2018013000512

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME, BS 500E, STRINGER 24L.  THE FRAME WAS REPAIRED IAW ETI-37-18-317, REV 4,  AND ER/A 565387-14,  REV ORG.
